SCIRP Mobile Website
Paper Submission

Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

Article citations

More>>

P. X. Zhao and L. G. Xue, “Variable Selection for Semiparametric Varying Coefficient Partially Linear Models with Missing Response at Random,” Acta Mathematica Sinica, English Series, Vol. 27, No. 11, 2011, pp. 2205-2216. doi:10.1007/s10114-011-9200-1

has been cited by the following article: